# SDR GTIA010920

- Difficulty date: May 30, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO DOOR AFT HINGE CUT OUT (LOWER SECTION) HAS A SECTION 3 INCHES LONG TORN OUT OF FRAME.  REMOVED DAMAGED AREA IN CARGO DOOR AFT HINGE CUT OUT IAW MD80 SRM 52-05 PAGE 214A.  FORMED REPAIR DOUBLER AND SHIM IAW MD80 SRM 52-05.  (M)
